MAUDE Adverse Event Report: Arthrex, Inc. DW ARTHROSCOPY FLUID MANAGEMENT DEV; ARTHROSCOPE AND ACCESSORIES

Arthrex, Inc. DW ARTHROSCOPY FLUID MANAGEMENT DEV; ARTHROSCOPE AND ACCESSORIES
Model Number DW ARTHROSCOPY FLUID MANAGEMENT DEV
Medical Device Problem Code Excess Flow or Over-Infusion (1311)
Health Effect - Clinical Code Extravasation (1842)
Date of Event 08/03/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during an anterior cruciate ligament surgery the pump infused an unusually large amount of fluid into the knee at a very high rate.As a result, the pump operated irregularly, which caused the tubing to be pushed forward.The surgery was finished successfully with new tubing sets (ar-6420 & ar-6425).It was not necessary to switch the surgical technique or do a second surgery.***update (b)(6) 2026: further information was received on (b)(6) 2026 that no compartment syndrome occurred.The excess fluid was removed by irrigation (rinse), manual expression of fluid from the knee, and the use of a suction tube.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.

Brand Name
DW ARTHROSCOPY FLUID MANAGEMENT DEV
Common Device Name
ARTHROSCOPE AND ACCESSORIES
Manufacturer (Section D)
Arthrex, Inc.
1370 creekside boulevard
naples FL 34108 -194
Manufacturer (Section G)
Arthrex, Inc.
1370 creekside boulevard
naples FL 34108 -194
Manufacturer Contact
jared engle
+1(800)933-7001
MDR Report Key50306505
Report Number1220246-2026-04388
Device Sequence Number18799113
Product Code HRX
UDI-Device Identifier00888867039377
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K083707
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 08/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberDW ARTHROSCOPY FLUID MANAGEMENT DEV
Device Catalogue NumberAR-6480
Device Lot Number21806057
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/03/2026
Initial Report FDA Received Date08/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/10/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown